# SDR FDEA201108293571

- Difficulty date: August 29, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,174 hours, 21,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101619
- Condition: Dented
- Location: Bs 1500 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RT TRANSITION PANEL, FOUND FRAME UPPER FLANGE DENTED, BS 1500 BETWEEN STRINGER 27R TO 26R.  CUT OUT DAMAGED AREA IAW SRM 51-10-2 AND 53-00-07 FIG 201 REPAIR 5. FABRICATED REPAIR IAW SRM 53-00-07 FIG 201 REPAIR 5, AND 51-40-5. INSTALLED REPAIR IAW SRM 51-40-02 AND 53-00-07 FIG 201 REPAIR 5, REV 103, AND EA F-5310-153443.
